# SDR AU010346

- Difficulty date: April 12, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Ge CFM563B1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Motor
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) AIRCRAFT PRESSURISATION SYSTEM OUTFLOW VALVE ELECTRIC MOTOR FAILED. OUTFLOW VALVE FAILED TO OPEN.
